Upcoming Educational Events

Upcoming events

    • September 18, 2018
    • 7:00 PM - 9:00 PM
    • Webinar-Online
    Registration is closed

    All Florida Apprentices are required to attend an approved two-hour Apprentice/Sponsor Orientation course within one year of registering for their program. This webinar will fulfill your orientation course requirement and it includes the latest requirements, current deadlines, new exam updates and educational options for Apprentices.

    A limited number of spaces are available during the webinar, and they will be offered on a first-come first-served basis. Sponsors of Apprentices can participate on the space available basis, however, this webinar will NOT be available for CE credit to Florida Opticians.

    This webinar is FREE to all Future Optician Members of POF and the standard rate of only $29 for Apprentices that are not members of POF. Join POF as a Future Optician Member for only $45 a year for the many benefits, including this Webinar and the online Reduction of Medical Error course at no charge (both $29 values).


    • September 19, 2018
    • 6:30 PM - 8:30 PM
    • Milroy Optical/Essilor Labs, 5067 Savarese Cir, Tampa, FL 33634

    WEST COAST CHAPTER PRESENTS CONTINUING EDUCATION HOURS

    Photochromatics-Function to Fashion

    Two (2) Hours of Technical: Dispensing @ 6:30pm 

    Speaker: Rob Rivas


    DATE:              Wednesday, September 19, 2018 
    TIME:               6:30PM  EDUCATION 
                                    
    LOCATION:  Milroy Optical/ Essilor Laboratories

    5067 Savarese Circle

    Tampa, FL 33634


      *Seating is limited*
    POF Member rate Free
    Standard Non-member rate $40.00 


    Please contact Atala Valdes at atalawcpof@yahoo.com or call 813-616-0384 to RSVP.

    • September 30, 2018
    • 7:30 AM - 12:00 PM
    • Crown Plaza Jacksonville Airport,14670 Duval Rd, Jacksonville, FL 32218
    • 27
    Register

    JACKSONVILLE CHAPTER
    4 HOURS OF CONTINUING EDUCATION 

    Sponsored by:
    Jacksonville Stores

    SEPTEMBER 30, 2018

    CROWN PLAZA JACKSONVILLE AIRPORT

    14670 Duval Rd

    Jacksonville, FL 32218


    7:30am – 8:00am      Registration

    8:00am – 09:50am    FL Laws & Rules (Initial)

    Vince Cottone, LDO- 2 Hours Laws & Rules

    10:00am – 11:50am    Reduction of Medical Errors

    Vince Cottone, LDO- 2 Hours Medical Errors



    POF Members - $20 (Must be a POF member on the day of education)  

    Standard - $30 + $20 per hour of education (This is the fee if you are not a POF member)

    Click here for form to register by mail instead of online.

    • October 07, 2018
    • 9:30 AM - 2:00 PM
    • La Quinta Inn & Suites, 5931 Commercial Way, Sarasota, 34232

    Manasota Chapter

    Continuing Education

    October 7, 2018            10:00 am - 2:00 pm

    4 Hours of CE Available

    La Quinta Inn

    5931 Commercial Way

    Sarasota, FL 34232

    941-342-8778

    Directions: I-75 & Fruitville Rd., Exit WEST, turn right at next light

    9:30am
    Registration & Check In

    10:00am- 12::00am

    Florida Laws & Rules

    Vince Cottone (2 hours) Laws & Rules

    12:00am-2:00pm

    Reduction of Medical Errors

    Vince Cottone (2 hours ) Medical Errors


    CALL TO RESERVE YOUR SEAT - 941-388-5115

    PAY AT THE DOOR - Check or cash payment only 

    POF Member Rate:   No Charge                  

    Standard (non-member) Rate:    $80​​​​​​​


    • October 14, 2018
    • 9:00 AM - 1:00 PM
    • Holiday Inn Fort Myers Airport
    Register

    Gulf Coast Chapter Presents

    Four hours of Continuing Education


    Sponsored by:


    Date: Sunday, October 14, 2018
    Time: 9:00am – 1:00pm
    Location: Holiday Inn Fort Myers Airport
    9931 Interstate Commerce Dr, Fort Myers, FL 33913


    8:45am – 9:00am- Registration


    9:00am – 10:00am - Refresh Tired Eyes

    Nick Veliz - 1 Hour Technical Dispensing


    10:00am – 11:00am - When Single Vision Isn't Enough

    Nick Veliz - 1 Hour Technical Dispensing


    11:00am – 12:00pm - The Invisible Truth About UV Protection

    John Zimmerman - 1 Hour Technical Dispensing


    12:00pm – 1:00pm - Clinical Applications of Wave Front Technology

    John Zimmerman - 1 Hour Technical Dispensing



    POF Members Discounted Rate - $30.00 (Must be a POF member on the day of education.)


    Standard Rate - $85.00 (This is the fee if you are not a POF member.)

    Maximum seating is 50, reserve your seat early to save your space.

    Note: After Tuesday October 9, 2018 there will be an additional cost of $15.00 on top of the original rate (including Luxottica Associates) .

    Luxottica Associates can find the direct bill code on the homepage of POF.org when logged into your account.


    • October 17, 2018
    • 6:30 PM - 8:30 PM
    • Brio Tuscan Grill, 2223 N Westshore Blvd, Tampa, FL 33607

    WEST COAST CHAPTER PRESENTS CONTINUING EDUCATION HOURS

    Customer Service 101

    &
    Motivating Employees

    Two (2) Hours of Electives @ 6:30pm 

    Speaker: Jim Price


    DATE:              Wednesday, october 17, 2018 
    TIME:               6:30PM  EDUCATION 
                                    
    LOCATION:  Besito Mexican Restaurant

    205 Westshore Blvd

    Tampa, FL 33609


      *Seating is limited*
    POF Member rate Free
    Standard Non-member rate $40.00 


    Please contact Atala Valdes at atalawcpof@yahoo.com or call 813-616-0384 to RSVP.

    • November 02, 2018
    • 10:00 AM
    • November 04, 2018
    • 3:00 PM
    • Bonaventure Resort & Spa, 250 Racquet Club Rd, Weston, FL 33326
    Register


    This year's Vision Preview 2018 will be hosted at the Bonaventure Resort & Spa  which is located at 250 Racquet Club Rd, Weston, FL 33326

    Vision Preview 2018 offers you the best Optical Education available anywhere, you can earn all 20 CE hours in one weekend for the renewal of your Florida license,

    Here are just some of the benefits for you at this location.

    • Vision Preview  offers you the best in Optical Education available anywhere.


    Full Details on Vision Preview 2018

    (Register online, or mail or fax in our convenient
     PDF Registration Form


    • November 03, 2018
    • 8:30 AM - 3:30 PM
    • Bonaventure Resort & Spa, 250 Racquet Club Rd, Weston, FL 33326
    • 17
    Register



    State Board Exam Prep

    (National Commission of State Opticianry Regulatory Boards)

    Instructor: Leslie Acreman

    November 3, 2018

    Bonaventure Resort & Spa

    Schedule at a glance:

    8:30am -12:00pm:  Review Topic

    12:00pm -1:00pm: Lunch (included)

    1:00pm -3:30pm: Review Topic


    Professional Opticians of Florida is proud to present the Florida State Board Exam Prep at Vision Preview 2018.  This course is designed to prepare the Apprentice Optician, Student or Licensed Optician from another state that already has their ABO and NCLE certifications to take the National Commission of State Opticianry Regulatory Boards (NCSORB) with confidence.



    This course will prepare the candidate for the State Board Examination.

    Topics will include:


    Topic I -

    • Multiple choice topics spectacles

    Topic II -

    • Multiple choice contact lens

    Topic III -

    • Contact lens fitting and conditions of the eye.

    Topic IV –

    • Simulators for spectacles: Seg Height, Pupilary Distance and Lensometer.

    Topic V –

    • Simulators for contacts: Keratometer, Slit Lamp operations, Slit Lamp evaluation of contact lens fit.

    Topic VI –

    • Testing tips and questions



      • November 03, 2018
      • 11:45 AM
      • November 04, 2018
      • 7:00 PM
      • Bonaventure Resort & Spa, 250 Racquet Club Rd, Weston, FL 33326
      Register

      Tabletop Exhibits at Vision Preview 2018

      Tabletop exhibit fee includes a 8' by 10' booth.   Double Booths are 10' by 20' to maximize your display.  1 sign and 4 representative name badges per show. Additional representatives are $25 each. Electricity is NOT included . Hotel accommodations are not included.

      Exhibit move in at 8:30 am Saturday morning of the event and exhibit breakdown starts no sooner than 7:00 pm, to be completed by 9:00 pm that evening.

      Exhibit times are Saturday from noon to 3pm & 5pm to 7pm.

      Sunday 11am to 1pm



    Consumer Info  |  Resources  |  Contact  |  Education  |  Florida Licensure  |  Member Services  |  Events  |  Marketplace

    Copyright © 2016 Professional Opticians of Florida  |  Policy  

    Powered by Wild Apricot Membership Software